# SDR 2009FA0001063

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Part number: 14G0311203
- Condition: Cracked
- Location: Thrust Reversers
- Component: Thrust Reverser
- Component part number: 15G0002014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM FOUND ON THRUST REVERSER REMOVED FROM ACFT.  UPON PRELIMINARY INSP AT APPLIED COMPOSITES ENGINEERING (ACE) IT WAS DISCOVERED THAT ONE FWD HINGE BUSHING PN 14G0311-203 WAS CRACKED ACROSS THE SHOULDER AND AROUND THE TRANSITION FROM THE RADIAL TO THE FLANGE ON THE OUTSIDE OF THE BUSHING.  BUSHING FOUND ON E2 LT REVERSER PN 15G0002-014, SN HRD 00149.
